# SDR UIEA2025031200269

- Difficulty date: March 12, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N704GT
- Make and model: Boeing 777F1H
- Aircraft serial: 35606
- Aircraft time: 68,177 hours, 10,615 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 457W10144
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - FOUND M/D CGO COMPARTMENT FLOOR LOCK FITTING CORROSION AT STA 1580 LBL 20.   REPLACED M/D FLOOR LOCK FITTING AT STA 1580 LBL 20 IAW AMM 20-11-00-910-801 REV 102. 2. JOB COMPLETED AND CONDITION CHECK NORMAL.
